BibTeX record journals/jct/HwangKYY19

download as .bib file

@article{DBLP:journals/jct/HwangKYY19,
  author    = {Byung{-}Hak Hwang and
               Jang Soo Kim and
               Meesue Yoo and
               Sun{-}mi Yun},
  title     = {Reverse plane partitions of skew staircase shapes and \emph{q}-Euler
               numbers},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {168},
  pages     = {120--163},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.jcta.2019.05.013},
  doi       = {10.1016/j.jcta.2019.05.013},
  timestamp = {Wed, 21 Aug 2019 08:49:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/HwangKYY19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics